# SDR DALA2024100809786

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 12,967 hours, 5,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #4 PINION TEETH (2EA) HAS EVIDENCE OF CORROSION. REF 5742-01028-02A LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. COMPLIED WITH PRI #621381-14 REV 0, NO CRACKS FOUND (854489) AND ER/A 621381-14 REV ORIGINAL MATCHES. (LP# 0592579)
